# SDR IPXA2019060342758

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 28,009 hours, 17,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMER. LTS. "UNARMED" ANNUNCIATOR REQUIRES RELAMP.RELAMPED EMRE. LTS."UNARMED" ANNUNCIATOR, OPS CHRCK GOOD REF TC 0101, PG 9.
